İBRAHİM BÜYÜKYAZICI

B.S. :

Gazi University, 1996

M.S. :

Ankara University, 1999

Ph.D. :

Gazi University, 2003

Phone :

+90 (312) 212 6720 / 1172

Office #:

 

E-mail : 

buyukyazici@ankara.edu.tr

                                      Personal Home Page

Research Interest

Aproximation theory

 

Publications

 

1. Ç.Atakut, İ.Büyükyazıcı, “The rate of convergence of the q-analogue Favard-Szasz type operators”, J. Comput. Anal. Appl., 13(4), 673-682 (2011).

2. İ.Büyükyazıcı, “Approximation by Stancu – Chlodowsky polynomials”, Comput. Math. Appl., 59(1), 274-282 (2010).

3. Ç.Atakut,  İ.Büyükyazıcı, “Stancu type generalization of the Favard-Szàsz operators “, Appl. Math. Letters, 23(12), 1479-1482 (2010).

4. İ.Büyükyazıcı, Ç.Atakut, “On Stancu type generalization of q-Baskakov operators”, Math. Computer Modelling, 52(5-6), 752-759 (2010).

5. İ.Büyükyazıcı, “On the approximation properties of two dimensional q-Bernstein-Chlodowsky polynomials”, Math. Commun., 14(2), 255-269 (2009).

6. A.İzgi, İ.Büyükyazıcı, E. İbikli, “Rate of convergence by Chlodowsky –Taylor  polynomials”, Appl. Math. Comput., 213(2), 426–431 (2009).

7. İ.Büyükyazıcı, E.İbikli, “Direct and converse results for multivariate generalized Bernstein polynomials”, J. Comput. Appl. Math., 219(1), 145-155 (2008).

8. İ.Büyükyazıcı, E.İbikli, “Inverse theorems for Bernstein – Chlodowsky  type polynomials”, J. Math. Kyoto Univ. , 46(1), 21-29 (2006).

9. İ.Büyükyazıcı, E.İbikli, “The approximation properties of generalized Bernstein polynomials of two variables”, Appl. Math. Comput., 156(2), 367-380 (2004).

10.      İ.Büyükyazıcı, “A Korovkin type approximation theorem and its application”, Fasciculi Mathematici , 45, 13-23 (2010).

11.      A.Karacı, İ.Büyükyazıcı, M.Aktümen, “ Recognition of human speech using q-Bernstein polynomials ”, Int. J. Computer Appl., 2(5), 22-28 (2010).

12.      İ.Büyükyazıcı,  “On generalized q- Bernstein polynomials “, Glob. J. Pure Appl. Math., 6(3), 293 – 304  (2010).

13.      İ.Büyükyazıcı, “Direct and inverse results for generalized q – Bernstein  polynomials”, Far East J. Appl. Math., 34(2), 191 – 204 (2009).

14.      A.İzgi, İ.Büyükyazıcı, “On a generalization of Bernstein – Chlodovsky  polynomials for two variables”, Int. Math. Forum, 21-24(1), 1001-1015 (2006).

15.      İ.Büyükyazıcı, “İki değişkenli Bernstein polinomları üzerine”, G.Ü. Fen Bilimleri Dergisi, 16(1), 63-67 (2003).

16.      İ.Büyükyazıcı, “İki  değişkenli genelleştirilmiş Bernstein polinomlarının yaklaşma hızı üzerine”, G.Ü. Kastamonu Eğitim Dergisi, 11(1), 165-174 (2003).

17.      A.İzgi, İ.Büyükyazıcı, “Sınırsız aralıklarda yaklaşım ve yaklaşım hızı”, G.Ü. Kastamonu  Eğitim  Dergisi, 11(2), 451-460 (2003).

 

 

Books